Analytical formulas for local volatility model with stochastic rates

Abstract : This paper presents new approximation formulae of European options in a local volatility model with stochastic interest rates. This is a companion paper to our work on perturbation methods for local volatility models for the case of stochastic interest rates. The originality of this approach is to model the local volatility of the discounted spot and to obtain accurate approximations with tight estimates of the error terms. This approach can also be used in the case of stochastic dividends or stochastic convenience yields. We finally provide numerical results to illustrate the accuracy with real market data.
Type de document :
Article dans une revue
Quantitative Finance, Taylor & Francis (Routledge), 2012, 12 (2), pp.185-198. 〈10.1080/14697688.2010.523011〉
Liste complète des métadonnées

Littérature citée [24 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00425392
Contributeur : Emmanuel Gobet <>
Soumis le : mercredi 21 octobre 2009 - 11:44:25
Dernière modification le : lundi 29 février 2016 - 16:32:41
Document(s) archivé(s) le : mardi 16 octobre 2012 - 12:31:39

Fichier

Equity_IR_model_Final.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Eric Benhamou, Emmanuel Gobet, Mohammed Miri. Analytical formulas for local volatility model with stochastic rates. Quantitative Finance, Taylor & Francis (Routledge), 2012, 12 (2), pp.185-198. 〈10.1080/14697688.2010.523011〉. 〈hal-00425392〉

Partager

Métriques

Consultations de la notice

389

Téléchargements de fichiers

1326